# SDR HEEA954779

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Gyro
- Part number: 214075244001
- Condition: Stuck
- Location: Cockpit Rate
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RATE OF TURN INDICATOR STUCK TO THE LEFT ON ADI.  RECEIVED INSTALLED ON AIRCRAFT N5748M.
